# SDR AALA201909099077

- Difficulty date: August 4, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND EMERGENCY EXIT DOOR SEGEMENT AT BEAM 2 CRACKED. REPLACED SEGEMENT PER EO 5210Y228-001.
